Letter to the Editor—Comments on “Threats to the Growth of Operations Research”
Journal of the Operations Research Society of America · 1955 · Volume 3 · Issue 1
Abstract
I should like to comment on the points mentioned by Dr. Rinehart at the May meeting and in his article in the August issue of the Journal, in the same order which he followed. Operations Research , ISSN 0030-364X, was published as Journal of the Operations Research Society of America from 1952 to 1955 under ISSN 0096-3984.
Enable JavaScript for citation tools and additional paper interactions.